MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC DART-FIRE EDGE COMP SCREW HEADLESS FULL 2.5MM X 38MM; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC DART-FIRE EDGE COMP SCREW HEADLESS FULL 2.5MM X 38MM; SCREW, FIXATION, BONE
Catalog Number D0325038
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that during surgery the heads of two dartfire edge screws snapped off during implanting.This caused a delay in surgery because the broken head had to be removed also if there is any removal it will be a longer procedure.
 
Additional Manufacturer Narrative
Correction to d4(gtin) and g1(reporting contact).The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
DART-FIRE EDGE COMP SCREW HEADLESS FULL 2.5MM X 38MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21385501
Report Number3010667733-2025-00161
Device Sequence Number8292305
Product Code HWC
UDI-Device Identifier00889797082464
UDI-Public(01)00889797082464(11)230511(17)310511(10)AF5658
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203228
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD0325038
Device Lot NumberAF5658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale